# SDR CA960619008

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 6890550
- Condition: Seized
- Location: Engine
- Part time: 13,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)AFTER FLIGHT TEST, PILOT WAS UNABLE TO RESTART ENGINE. TROUBLESHOOTING DETERMINED COMPRESSOR ASSEMBLY WAS SEIZED. UNIT REPLACED AND AIRCRAFT RETURNED TO SERVICE. TIME THIS INSTALLATION, 0.3 HOURS.
